Following fields are empty!


1
Search
2
Select
3
Submit
53
Journals

Request Journal

Please fill in the form to request a new journal to be added. We will review your request and add it to the Journal Guide as soon as possible.


*

Journal of Computational and Graphical Statistics

ISSN: 1061-8600eISSN: 1537-2715

Journal of Computational and Graphical Statistics works to improve and extend the use of computational and graphical methods in statistics and data analysis. Established in 1992, JCGS contains cutting-edge research, data, surveys, and more on numerical methods, graphical displays and methods, and perception. Articles are written for readers who have a strong background in statistics, but are not necessarily experts in computing.

Loading data ...

Journal of Discrete Algorithms

ISSN: 1570-8667

Journal of Discrete Algorithms will be discontinued after 2018. We would like to express our sincere thanks to the authors, referees, and editors who contributed to the journal over past years. Published papers will remain available on ScienceDirect.

Journal of Discrete Algorithms aimed to facilitate communication between researchers in theoretical computer science who were concerned with the design and analysis of discrete algorithms. The Journal of Discrete Algorithms welcomed original papers in all areas of finite and discrete algorithm design and analysis.

The purpose of this journal was to feature new algorithms and data structures, new analyses or comparisons of known algorithms, complexity studies and well-focused review articles of currently-active subject areas. Articles in other areas of theoretical computer science were also considered when there was a clear connection to computational issues.

The Journal of Discrete Algorithms has pledged to maintain high quality standards, an openness to all approaches to the subject, a transparent reviewing policy, and a minimal delay between submission and publication.

Loading data ...

Journal of Graph Algorithms and Applications

ISSN: 1526-1719eISSN: 1526-1719
DOAJ Logo

Journal of Inequalities and Applications

ISSN: 1025-5834eISSN: 1029-242X
DOAJ Logo

Journal of Inequalities and Applications is a peer-reviewed open access journal published under the brand SpringerOpen. The aim of this journal is to provide a multi-disciplinary forum of discussion in mathematics and its applications in which the essentiality of inequalities is highlighted. This Journal accepts high quality articles containing original research results and survey articles of exceptional merit. Subject matters should be strongly related to inequalities, such as, but not restricted to, the following: inequalities in analysis, inequalities in approximation theory, inequalities in combinatorics, inequalities in economics, inequalities in geometry, inequalities in mechanics, inequalities in optimization, inequalities in stochastic analysis and applications.   

Loading data ...

Linear Algebra and its Applications

ISSN: 0024-3795eISSN: 1873-1856

Linear Algebra and its Applications publishes articles that contribute new information or new insights to matrix theory and finite dimensionallinear algebra in their algebraic, arithmetic, combinatorial, geometric, or numerical aspects. It also publishes articles that give significant applications of matrix theory or linear algebra to other branches of mathematics and to other sciences. Articles that provide new information or perspectives on the historical development of matrix theory and linear algebra are also welcome. Expository articles which can serve as an introduction to a subject for workers in related areas and which bring one to the frontiers of research are encouraged. Reviews of books are published occasionally as are conference reports that provide an historical record of major meetings on matrix theory and linear algebra.Articles that have previously been published - fully or in part - in conference or similar proceedings which have been made available outside of the conference should not be submitted for publication in Linear Algebra and Its Applications.In addition to regular issues, special issues are published which focus on a theme of current interest, which honor a prominent individual within the field of linear algebra, or which are devoted to papers presented at a conference. Inquiries should be addressed to one of the editors-in-chief.

Loading data ...

Prikladnaya Diskretnaya Matematika

ISSN: 2071-0410eISSN: 2311-2263

Qualitative Theory of Dynamical Systems

ISSN: 1575-5460eISSN: 1662-3592

Qualitative Theory of Dynamical Systems (QTDS) publishes high-quality peer-reviewed research articles on the theory and applications of discrete and continuous dynamical systems. The journal addresses mathematicians as well as engineers, physicists, and other scientists who use dynamical systems as valuable research tools.
Bibliographic Data
Qual. Theory Dyn. Syst.
1 volume per year, 2 issues per volume
approx. 360 pages per volume
Format: 15.5 x 23.5 cm
ISSN 1575-5460 (print)
ISSN 1662-3592 (electronic) AMS Mathematical Citation Quotient (MCQ): 0.17 (2011)

Loading data ...

Quasigroups and Related Systems

ISSN: 1561-2848

Random Matrices: Theory and Applications

ISSN: 2010-3263eISSN: 2010-3271
Loading data ...

Rendiconti di Matematica e delle Sue Applicazioni

ISSN: 1120-7183eISSN: 2532-3350
DOAJ Logo

SIAM/ASA Journal on Uncertainty Quantification

eISSN: 2166-2525
Loading data ...

TOP

ISSN: 1134-5764eISSN: 1863-8279

TOP is the official journal of the Spanish Society of Statistics and Operations Research. International in focus, the journal publishes original findings in operations research and management sciences. Contributions investigate either mathematical issues or applications to real-world decision-making problems. The topics covered are continuous and discrete optimization, games, decision theory, logistics, production planning, stochastic models, simulation, and OR applications.Officially cited as: Top

Loading data ...

TWMS Journal of Applied and Engineering Mathematics

ISSN: 2146-1147eISSN: 2146-1147
DOAJ Logo